Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Oversimplification: A Reply to White

Nathan Robert Smith
Analysis
Vol. 68, No. 2 (Apr., 2008), pp. 161-168
Published by: Oxford University Press on behalf of The Analysis Committee
Stable URL: http://www.jstor.org/stable/25597871
Page Count: 8

You can always find the topics here!

Topics: Gears, Levers, Probabilities, Intuition, Children, Polynomials
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($15.00)
  • Add to My Lists
  • Cite this Item
Oversimplification: A Reply to White
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[161]
    [161]
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168